Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 6, 2008, 7:02 AM MDT. It took effect at Apr 6, 2008, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2008, 7:02 AM MDT (13:02 UTC)
- In effect from
- Apr 6, 2008, 1:00 PM MDT
- Expired
- Apr 6, 2008, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 061302 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 702 AM MDT SUN APR 6 2008 ...RED FLAG WARNING MOST OF THIS AFTERNOON AND VERY EARLY EVENING FOR PORTIONS OF THE SANDIA-MANZANO AND GALLINAS MOUNTAINS REGION FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH MONDAY AFTERNOON AND EARLY EVENING FOR PORTIONS OF THE NORTHWEST HIGHLANDS...WEST CENTRAL HIGHLANDS...MIDDLE RIO GRANDE VALLEY...SANDIA/MANZANO AND GALLINAS MOUNTAINS...NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND CENTRAL HIGH PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .WEST WINDS WILL INCREASE TO SPEEDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH THIS AFTERNOON ACROSS MUCH OF THE SANDIA-MANZANO AND GALLINAS MOUNTAINS REGION. CRITICALLY LOW HUMIDITIES WILL ALSO DEVELOP...RESULTING IN AT LEAST 3 TO 5 HOURS OF CRITICAL FIRE WEATHER CONDITIONS. FOR MONDAY THE POTENTIAL EXISTS FOR SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS IN THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN...AS WELL AS THE MIDDLE RIO GRANDE VALLEY WESTWARD THROUGH THE NORTHWEST AND WEST CENTRAL HIGHLANDS. WINDS MONDAY AFTERNOON MAY GUST TO 40 OR 45 MPH OUT OF THE WEST AND SOUTHWEST. NMZ107-070100- /O.NEW.KABQ.FW.W.0028.080406T1900Z-080407T0100Z/ /O.NEW.KABQ.FW.A.0025.080407T1800Z-080408T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 702 AM MDT SUN APR 6 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED THIS AFTERNOON AND VERY EARLY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR MONDAY AFTERNOON AND EARLY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ103>106-108-109-070100- /O.NEW.KABQ.FW.A.0025.080407T1800Z-080408T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 702 AM MDT SUN APR 6 2008 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 43
1 follow-up statement
000 WWUS85 KABQ 070049 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 649 PM MDT SUN APR 6 2008 ...FIRE WEATHER WATCH MONDAY AFTERNOON AND EARLY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .FOR MONDAY THE POTENTIAL EXISTS FOR SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO. WINDS MONDAY AFTERNOON MAY GUST TO 40 OR 45 MPH OUT OF THE WEST AND SOUTHWEST. NMZ107-071400- /O.EXP.KABQ.FW.W.0028.000000T0000Z-080407T0100Z/ /O.CON.KABQ.FW.A.0025.080407T1800Z-080408T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 649 PM MDT SUN APR 6 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR MONDAY AFTERNOON AND EARLY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-102-071400- /O.EXA.KABQ.FW.A.0025.080407T1800Z-080408T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 649 PM MDT SUN APR 6 2008 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ103>106-108-109-071400- /O.CON.KABQ.FW.A.0025.080407T1800Z-080408T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 649 PM MDT SUN APR 6 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 40
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 6, 3:19 AM MDT, 3 hours 43 minutes earlier.
Area forecast discussion, Apr 6, 3:19 AM MDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 AM MDT SUN APR 6 2008 .DISCUSSION... A FAST MOVING 542H5 SHORT WAVE TROUGH IS MOVING OUT INTO THE NORTHERN PLAINS OVER SOUTH DAKOTA. A 999 MB SURFACE LOW IN WESTERN KANSAS WITH A SURFACE TROUGH EXTENDS SOUTHWEST ACROSS EASTERN NM INTO WEST TX CREATING A SURFACE PRESSURE GRADIENT THAT COMBINED WITH PERSISTENT 40 KNOT WESTERLIES 2 KM AGL WILL GENERATE BREEZY TO LOCALLY WINDY CONDITIONS TODAY. ACCORDINGLY...WE HAVE OPTED TO POST A RED FLAG WARNING FOR NM107 THIS AFTERNOON THROUGH EVENING. HAVE POSTED A FIRE WEATHER WATCH FOR MONDAY AFTERNOON THROUGH EVENING GIVEN THE WIDESPREAD CRITICAL FIRE WX CONDITIONS ANTICIPATED AS WINDY CONDITIONS ARE ONCE AGAIN EXPECTED. SLIGHT CHANCE POPS WILL OVER THE NORTHERN NM BORDER...ESPECIALLY MOUNTAINOUS TERRAIN...WHERE ANOTHER QUICK MOVING UPPER TROUGH SWEEPS THROUGH COLORADO AND THE NORTHERN ROCKIES MONDAY. A WEAK UPPER RIDGE AND WEAK SURFACE HIGH PRESSURE BUILDS FOR TUESDAY SUPPORTING GENERALLY TRANQUIL WEATHER CONDITIONS. LATE TUESDAY A MORE VIGOROUS LONG WAVE TROUGH MOVES INTO THE PACIFIC NORTHWEST WITH A TROUGH EXTENDING SOUTH INTO BAJA CALIFORNIA. GFS AND ECMWF MODELS HAVE BEGUN TO SHOW A BETTER CONSENSUS THAT INDICATES A TROUGH WILL DIG TOWARDS THE FOUR CORNERS REGION BY LATE WEDNESDAY AFTERNOON OR EARLY EVENING...FOLLOWED BY A 544H5 LOW IN NORTHERN NM THAT WILL DROP 500 MB HEIGHTS TO BETWEEN 545 DM TO 55O DM OVER THE NORTHERN HALF OF NEW MEXICO ON THURSDAY MORNING. EXPECT COOLER TEMPERATURES ON THURSDAY WITH AN INCREASE TO A SLIGHT CHANCE POPS AND MOSTLY CLOUDY SKIES LATE WEDNESDAY THROUGH THURSDAY FOR ALL BUT SOUTHERN SECTIONS OF NM. && .AVIATION... VFR CONDITIONS WILL CONTINUE AT ALL AIRPORTS FOR THE NEXT 24 HOURS. SURFACE WIND GUSTS UP TO 35 KNOTS ARE POSSIBLE THIS AFTERNOON AT SCATTERED LOCATIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 38 66 33 / 0 5 5 5 GALLUP.......................... 66 31 64 25 / 0 0 5 0 GRANTS.......................... 66 32 66 26 / 0 0 0 0 GLENWOOD........................ 75 37 74 36 / 0 0 0 0 CHAMA........................... 57 24 53 22 / 0 20 20 10 LOS ALAMOS...................... 63 34 61 30 / 0 0 5 0 RED RIVER....................... 53 25 49 23 / 0 10 10 10 TAOS............................ 63 29 61 25 / 0 5 5 5 SANTA FE........................ 65 34 65 34 / 0 0 0 0 SANTA FE AIRPORT................ 66 35 67 33 / 0 0 0 0 ESPANOLA........................ 70 33 70 32 / 0 5 5 0 ALBUQUERQUE HEIGHTS............. 71 43 71 41 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 72 38 72 35 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 70 40 70 39 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 72 42 73 40 / 0 0 0 0 SOCORRO......................... 77 41 77 40 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 64 36 63 34 / 0 0 0 0 MORIARTY/ESTANCIA............... 68 35 68 34 / 0 0 0 0 CARRIZOZO....................... 74 41 74 40 / 0 0 0 0 RUIDOSO......................... 66 36 69 38 / 0 0 0 0 RATON........................... 63 31 63 29 / 5 10 5 10 LAS VEGAS....................... 63 33 65 33 / 0 0 0 0 ROY............................. 62 36 60 36 / 0 5 5 5 CLAYTON......................... 65 38 64 38 / 0 10 10 10 SANTA ROSA...................... 76 39 76 38 / 0 0 0 0 TUCUMCARI....................... 75 41 76 43 / 0 0 0 5 FORT SUMNER..................... 75 43 78 43 / 0 0 0 0 CLOVIS.......................... 75 42 77 44 / 0 0 0 0 PORTALES........................ 77 41 78 43 / 0 0 0 0 ROSWELL......................... 81 46 82 46 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ103>109. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ107. && 01/43
Hazardous weather outlook, Apr 6, 5:33 AM MDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 533 AM MDT SUN APR 6 2008 NMZ001>021-026-071145- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 533 AM MDT SUN APR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 1 PM UNTIL 7 PM FOR EAST CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. LOW HUMIDITIES WILL COMBINE WITH STRONG WINDS IN THESE AREAS TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PLEASE REFER TO THE LATEST RED FLAG WARNING STATEMENT FROM THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF NEW MEXICO ON MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 01
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:02 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.